# SDR UPS02239557

- Difficulty date: September 24, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Horiz. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI HORIZ. STAB. HINGE R/H OUTER PIN HAS EVIDENCE OF PITTING CORROSION A DJACENT TO RELIEF RADIUS     HORIZ. STAB HINGE R/H O/B PIN REPLACED IAW MM 55-10-01
